# SDR V0XD20150302074

- Difficulty date: March 2, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N635CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 27,369 hours, 19,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: S614432
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CLIPS ON STRINGER 20R AT FS 1000.00,1015.00 & 1030.00 ARE CORRODED.  REMOVED & FABRICATED NEW CLIPS, THREE EACH, IAW DWG MM 670-36482 REV C.
